MathSciNet Relay Station
MathSciNet bibliographic data
MR225244 (37 #838) 53.04
Hsiang, Wu-yi Remarks on closed minimal submanifolds in the standard Riemannian $m$-sphere. J. Differential Geometry 1 1967 257–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement